Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys, im new here. I was on accutane 20mg for 4 months, and 40mg for 4 months. I was supposed to take 20mg for 8 more months but i stopped at the 40 due to side effects including dry/bleeding nose, difficulty breathing, dry skin, extreme lethargy, low sex drive etc.

All these went away after but i started having memory problems. I dont know how to explain this, but its like i am thinking about something and get another thought, and instantly forget what i was thinking about. I have also have been having trouble concentrating. My long term memory seems to be unaffected as i can still recall things from a long time ago. Is this from accutane or completely unrelated? How does accutane effect the brain? I thought it only effected your oil glands...

Hope this goes away. Glad to hear what you guys have to say about this.

Thanks.

Share this post


Link to post
Share on other sites

I'm not sure how exactly accutane's caused this however i do know that accutane was originally designed for brain cancer and does have an effect on the brain. Accutane is a chemo drug which therefore may have destroyed some of the brain cells in your short term memory? I'm not a doctor and i dont want to scare you, just a suggestion, research it and talk to your derm.

Share this post


Link to post
Share on other sites

Possibly due to placebo effect, possibly unrelated to Accutane and due to something else, possibly due to Accutane.

Have you seen a doctor?

Edited by biggs881

Share this post


Link to post
Share on other sites
Possibly due to placebo effect, possibly unrelated to Accutane and due to something else, possibly due to Accutane.

Have you seen a doctor?

No not yet, but this only started happen when i was taking accutane. The earliest cases i can remember is that i used to be unsure whether i took accutane or not. It just got worse after that. Will this ever go away? What tests can i do to check if there is something wrong with me? An MRI?

Also accutane makes me do sloppy stools sometimes, is this bad? I dont have pain or anything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×